# SDR MASA200601829

- Difficulty date: July 13, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 6,485 hours, 4,778 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6294 PHX - THE CREW NOTED THE INBOARD FLIGHT SPOILER AND INBOARD SPOILERON CAUTION MESSAGE.  MAINTENANCE PERFORMED SPOST AND RESET THE SYSTEM.  NO PARTS WERE CHANGED.
